Facebook Pixel
EmpowHER Guest


By Anonymous March 4, 2017 - 2:39pm
Rate This

I have been on femiplan pills for a whole year and stopped the, january after having a normal period, i have been having lots of unprotected sex and i now have lots of lower back pain and lower abdomen pain(cramping) am i be pregnant?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!